I am a 34 yr old male, I am taking atenelol 25 mg twice a day, Androgel 1.62 % one pump per day and 12 mg of zoloft once a day i am starting back on my zoloft, I am 210 lbs 5'7" i use to weigh 265 lbs and i lost the weight in a year, i use dip tobbacco, i drink one beer a day, i drink alot of sweet tea,water and an occasional frappaccino or coffee, no sodas. im mostly stressed out and i have anxious symptoms i rarely get the flutter in my chest and racing heartbeat anymore. i do get these symptoms im about to describe on occasion, sometimes once a day for a couple of days or sometimes twice a day for a week or two, then i can go weeks of months without having any of these symptoms , I get this thump in my chest and at the same time (simultaneously) i feel either dizzy or a freakout anxious type feeling it last as long as the thump does and goes away as soon as it does too( a couple of seconds if that), and other times it will be a bubbly flutter type feeling in the center of my chest and the same (simultaneous) time i will get that weird dizzy anxious feeling then just as soon as it starts the feeling will go away the same time it stops, i will also feel a little drained or tired after this happens, sometime it all happens so fast i cant get a grasp on how it exactly feels, its almost like the begginning of the freakout phase of a panic attack it is weird, i had a holter moniter and a ekg done years ago and it was normal, my doctor says its PVC's but im not so sure, is this serious should i be worried can someone help?
Without having it caught on a monitor it is hard to say for sure but it sounds like a pvc to me. The fact that it isn't lasting is a good sign that you are not in any sort of danger. Pvcs can come in different patterns and in different amounts which is why you may feel differently from time to time with them. But again, if your heart is healthy you really have nothing to worry about. I would concentrate on getting a handle on your stress and anxiety and likely the pvcs will subside. They are very much affected by stress. Stay strong and keep us posted on how you are.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.